American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] James L. Heitsch. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977) 397-399. MR 0438355.
Abstract, references, and article information   
View Article: PDF

[32] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information   
View Article: PDF

[33] Michael Gartenberg. Approximation by invertibles . Proc. Amer. Math. Soc. 61 (1976) 341-346. MR 0435858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] W. D. Curtis. The automorphism group of a compact group action . Trans. Amer. Math. Soc. 203 (1975) 45-54. MR 0368066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Murray Cantor. Groups of diffeomorphisms of $R^n$ and the flow of a perfect fluid. Bull. Amer. Math. Soc. 81 (1975) 205-208. MR 0356127.
Abstract, references, and article information   
View Article: PDF

[36] John N. Mather. Simplicity of certain groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 271-273. MR 0339268.
Abstract, references, and article information   
View Article: PDF

[37] Dan Burghelea and Richard Lashof. The homotopy type of the space of diffeomorphisms. II . Trans. Amer. Math. Soc. 196 (1974) 37-50.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dan Burghelea and Richard Lashof. The homotopy type of the space of diffeomorphisms. I . Trans. Amer. Math. Soc. 196 (1974) 1-36. MR 0356103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Hideki Omori. Groups of diffeomorphisms and their subgroups . Trans. Amer. Math. Soc. 179 (1973) 85-122. MR 0377975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] F. Laudenbach. On the 2-spheres in a 3-manifold. Bull. Amer. Math. Soc. 78 (1972) 792-795. MR 0303554.
Abstract, references, and article information   
View Article: PDF

[41] Marianne Brown. Constructing isotopies in noncompact 3-manifolds. Bull. Amer. Math. Soc. 78 (1972) 461-464. MR 0298667.
Abstract, references, and article information   
View Article: PDF

[42] Terry C. Lawson. Some examples of nonfinite diffeomorphism groups . Proc. Amer. Math. Soc. 34 (1972) 570-572. MR 0298697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia